If the fags dont kill me these drugs might!!!

Hi all,

Getting a bit panicky here guys! I am now at day 35 of Champix (half dose). First 2 weeks I felt dreadful with sickness, headaches, spaced out feeling and tiredness. I struggled on, cut dosage by half and felt good for a couple of days, then started suffering with a really bad sore throat and mouth sores and ulcers, so bad that I couldn't eat or swallow properly... tried salt water, mouthwash etc - thought to myself, I can't eat but at least I'm not smoking so stay positive girl!! Over 2 weeks later and I still have these sores, as soon as one goes another pops up somewhere else in the mouth or throat. Still not smoked but I am living on rice, yogurt, custard and cold water. The positiveness is wearing off now, I am getting really depressed, which is not helped by the fact that hubby although really proud of me, has been looking up mouth sores, which long term are associated with cancer, so he thinks I have it.

Met up with 2 girlfriends today who I hadn't seen for a few months and told them that I stopped smoking 4 weeks or so ago. They didn't believe me because they thought I had lost so much weight . (I last meet them in the Summer). I am definately getting worried now- should I stop taking the pills?

Sorry if I am rambling - but ! don't know what to do, plus I have had a couple of glasses of wine!!!

2 Replies

oldestnewest
  • *wave* afternoon Boudee :)

  • Hi Ana,

    You poor thing, it sounds awful and I'm not suprised that you are feeling depressed!

    I know when I have given up in the past I have had bad mouth ulcers and felt really ill but I have been fine this time and I am on champix. I think it is just a side effect of quitting sometimes but like Boudee says I would go to the doctor and see if he can give you something for it.

    I am sure it can't go on for much longer honey, please try and hang in there, it will be worth it in the end.

    Good luck

    love Befly xxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxxx

You may also like...